Skip navigation

Please use this identifier to cite or link to this item:
Title: A characterization of quadratic-multiplicative mappings
Authors: Fechner, Włodzimierz
Keywords: Ring homomorphisms; Additive-multiplicative functions; Quadratic-multiplicative functions; Alienation phenomenon
Issue Date: 2011
Citation: Monatsh Math, Vol. 164 (2011), s. 383–392
Abstract: In the spirit of some earlier studies of Jean Dhombres, Roman Ger and Ludwig Reich we discuss the alienation problem for quadratic and multiplicative mappings.
DOI: 10.1007/s00605-010-0247-3
ISSN: 0026-9255
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Fechner_A_characterization_of_quadratic_multiplicative_mappings.pdf274,18 kBAdobe PDFView/Open
Show full item record

Uznanie autorstwa - użycie niekomercyjne 3.0 Polska Creative Commons License Creative Commons